| Catalog Number |
5C4469C |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pull ring cap on the patient line of two (2) homechoice cassettes were loose and fell off.This occurred during setup of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: the actual devices were not available; however, two (2) photographs and a video of the sample were provided for evaluation.The photographs and video were reviewed and the video showed human interaction presenting a dislodged pull ring cap from the patient connector.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.